# SDR COM11728

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12042266001
- Condition: Cracked
- Location: Nacelle
- Part time: 13,965 hours
- Component: Emb, 12001400013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE FRAME 10 WEB IN LEFT NACELLE INBOARD SIDE TO HAVE AN APPROX .625 INCH CRACK RUNNING THROUGH THE FRAME FLANGE RADIUS JUST UNDER THE CUTOUT FOR THE STRINGER.  STOP DRILLED THE CRACK AND ADDED A DOUBLER MADE OUT OF AN ORIGINAL FRAME 10 WEB OF SAME PART NR.  ALL WORK WAS DONE IAW AERODESIGN REPORT NR 869-1, REV IR, 10-02-93 DATED 1-9-95.
